MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523LNAS
Medical Device Problem Code Priming Problem (4040)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.(b)(4).
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump was stuck on priming.Customer stated that they were unable to exit the preparing to prime loop.Customer did not receive second series of beeps nor did numbers appear on the screen.No harm requiring medical intervention was reported.The device will not be returned for analysis.
 
Additional Manufacturer Narrative
Device received with detached end cap.Unable to perform functional testing including the displacement, rewind, basic occlusion, occlusion, prime/a33 and excessive no delivery test or verify prime/fill anomaly due to detached end cap.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key9851965
Report Number2032227-2020-101921
Device Sequence Number16797311
Product Code OYC
UDI-Device Identifier00643169151314
UDI-Public(01)00643169151314
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523LNAS
Device Catalogue NumberMMT-523LNAS
Device Lot NumberA000207835
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2020
Initial Date Received by Manufacturer 03/11/2020
Supplement Date Received by Manufacturer05/11/2020
Initial Report FDA Received Date03/19/2020
Supplement Report FDA Received Date05/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR
Patient Weight215